# SDR SIMA952051

- Difficulty date: July 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N235RM
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 235
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Batt Pack
- Part number: 3011151
- Condition: Discharged
- Location: Cabin
- Component: 3011180
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MQT - DURING PS-2 CHECK, MAINTENANCE FOUND THE LEFT AND RIGHT AFT EMERGENCY EXIT, RIGHT AFT GROUND ILLUMINATION, AND THE 2ND, 4TH, AND 6TH EMERGENCY FLOOR LIGHTS REMAIN ON WITH SWITCH IN THE OFF POSITION.  MAINTENANCE REMOVED AND REPLACED LIGHT BATTERY PACK.  SYSTEM OPERATION CHECKED GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
